Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored, 4 fl oz
slide 2 of 6, Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored, 4 fl oz
slide 3 of 6, Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored, 4 fl oz
slide 4 of 6, Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored, 4 fl oz
slide 5 of 6, Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored, 4 fl oz
slide 6 of 6, Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored, 4 fl oz

Motrin

Children's Motrin Oral Suspension 100mg Ibuprofen Medicine, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Dye Free, Alcohol-Free, Berry Flavored

Create an account to add to cart.

Get same-day delivery from stores you know and love.

Get same-day delivery from Bed Bath & Beyond with ShiptGet same-day delivery from Buy Buy BABY with ShiptGet same-day delivery from Costco Wholesale with ShiptGet same-day delivery from CVS with ShiptGet same-day delivery from GNC with ShiptGet same-day delivery from HEB with ShiptGet same-day delivery from Meijer with ShiptGet same-day delivery from Office Depot with ShiptGet same-day delivery from Petco with ShiptGet same-day delivery from Target with Shipt
Bring your child fast fever reduction and relief from minor aches and pains with Children's Motrin Oral Suspension. Containing 100 milligrams of ibuprofen per teaspoon, this product provides up to eig…

Ingredients

Active Ingredients: In Each 5 ml = 1 Teaspoon: Ibuprofen (100 mg) (NSAID). Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Anhydrous Cit…

contains an NSAID (which may cause severe stomach bleeding); The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed

Content on this site is for reference purposes only. We do not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change the…